Posted by: JINX | 2012-06-05


Good day Doc, I am 49yrs old, female, and for the past year, I have been having night sweats on and off. Its unpleasant and it smells... what can I do to get rid of it.... I am on Yasmin pill - could that be a cause, because since I changed over to Yasmin about 2 yrs ago I have been having these night sweats. Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


You will have to consult your doctor for an examination and blood tests, as your night sweats might be due to a hormonal imbalance. Your doctor will also have to test you for diabetes, thyroid disease and tuberculosis.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Tanya | 2012-06-06

Your night sweats could be caused by your meds and/or menopause. Perhaps you should look into trying some other medication - there are many on the market, the trick is finding one that agrees with you.
I always looked at the funny side and called these sweats my private summer. My daughter gave me a fridge magnet that said " I''m still hot - it just comes in flashes now!'' Hope you get sorted soon.

Reply to Tanya

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.